# SDR SWAA2017062614585

- Difficulty date: June 7, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N223WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32492
- Aircraft time: 41,488 hours, 24,170 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 141A8310
- Condition: Corroded
- Location: Crease Beam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN WET AREA, R1 CREASE BEAM INNER ATTACH ANGLE CORRODED BETWEEN BS 304 TO 324, RBL 59.   R & R THE ATTACH ANGLE IAW DWG.
